# SDR DALA13059920924

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 65,037 hours, 49,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE VENTRAL STAIRWAY INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
